# SDR CALA2021071401084

- Difficulty date: July 12, 2021
- Submitted: July 14, 2021
- Operation: Air carrier
- Aircraft: N14102
- Make and model: Boeing 757224
- Aircraft serial: 27292
- Aircraft time: 103,276 hours, 22,457 cycles
- System (JASC): 2565 · Escape Slide
- Part: Actuator
- Part number: 1268128
- Part serial: 01099
- Condition: Leaking
- Location: Rt Ovrwg Slide
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT OVERWING ESCAPE SLIDE ACTUATOR LEAKS AND FAILS OPS TEST. N EEDS SCEPTRE ENTRY FOR PART REPLACEMENT. TRANSCRIBED FROM HAECO GSO NR # 9285526 HAECO GSO MECH V932907 INSP QC032. REMOVED AND REPLACED RIGHT OVERWING SLIDE ACTUATOR IAW B757-2 AM M 25-65-05-404-017. OPS CHECJ CHECKED GOOD. TRANSCRIBED FROM HAECO GSO NR # 9285526 HAECO GSO MECH V900068. INSP QC 032 ROTABLE PARTS CHANGE WAS INDICATED - TT # 1181472  SN OFF 0937 IPC REFERENCE # IPC 25-65-05-01 ACTUATOR, WING   OFF 19-2565-9-0004 0937 ON 19-2565-9-0004 0123
